MAUDE Adverse Event Report: DENTSPLY LLC AUTOMATRIX SHAFT; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC AUTOMATRIX SHAFT; INSTRUMENTS, DENTAL HAND
Catalog Number 62422603
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that automatrix shaft tip broke during use.No injury occurred.

Brand Name
AUTOMATRIX SHAFT
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18455154
Report Number2515379-2024-00001
Device Sequence Number20612229
Product Code DZN
UDI-Device IdentifierD010624226011
UDI-PublicD010624226011
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number62422603
Device Lot Number0523
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/05/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2024
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown